# SDR RAAA98B2040

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Nr 5 Le Flap
- Part time: 6,110 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LE FLAP STATUS DISAGREEMENT LIGHT ON AFTER FLAPS RETRACTED.  RETURNED TO UUS AND LANDED WITHOUT INCIDENT.  FOUND NR 5 LE FLAP WOULD NOT RETRACT.  CHANGED NR 5 LE FLAP ACTUATOR AND SHUTTLE VALVE DUE ACTUATOR FAILED IN EXTENDED POSITION.
